Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 4.63 out of 5 stars

Breakdown

5
10
4
6
3
0
2
0
1
0
For Children All‑In‑One® COLD AND FEVER Syrup

BENYLIN® For Children All‑In‑One® COLD AND FEVER Syrup

For Children All‑In‑One® COLD AND FEVER Syrup
Children

Trusted and effective relief for children.

BENYLIN® For Children All-In-One® COLD AND FEVER Syrup is all-in-one solution that combines trusted BENYLIN® ingredients with a great tasting bubble gum flavour. Relieve your kids’ COLD & FLU symptoms with 1 simple solution.  

Effective relief of:
  • Fever
  • Runny Nose
  • Stuffy Nose
  • Sneezing
  • Dry cough
  • Sore Throat Pain

Bubble gum flavour, packaged in bottles of 100 mL. 

DIRECTIONS OF USE

DIN: 02305496

Do not exceed the single and maximum daily dose (see liver warnings). Overdose may result in serious harm

Children ages 6 to under 12 years: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Remove cap and squeeze dose into dosing cup. Use only the measuring cup provided. Give 10 mL (2 tsp.) every 4-6 hours, as needed. Do not give more than 4 doses in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if your child is allergic to any of the ingredients
  • this product in children under 6 years of age
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug

Ask a doctor or pharmacist before use if your child

  • has been told that their body breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers
  • has liver or kidney disease
  • heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • difficulty in urination
  • asthma
  • chronic lung disease

When using this product

  • drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness
  • do not use when child is engaged in activities requiring mental alertness

Stop use and ask a doctor

  • if symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • if your child feels nervous, dizzy or cannot sleep, new symptoms occur or symptoms worsen, or are accompanied by a high fever (>38º C), or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

stopKEEP OUT OF THE REACH OF CHILDREN.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.

Other information: Read the complete label prior to use and follow all label instructions. Do not use if carton is open or if bottle neck band is missing or broken. Child resistant package. Store at 15 to 30°C. Protect from light.

INGREDIENTS
EACH 5 ML OR 1 TEASPOON (TSP.) CONTAINS:
DM Cough Supressant:
Dextromethorphan Hydrobromide
Controls dry cough.
7.5 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose.
15 mg
A Analgesic:
Acetaminophen
Effective relief of fever and sore throat pain.
160 mg
AH Antihistamine:
Chlorpheniramine Maleate
Relieves runny nose and sneezing.
1 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Butylparaben, cellulose, citric acid, corn syrup, FD&C red no. 40, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.
Reviews
1 2 3 4 5
16 reviews 100% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.6
Quality
4.7
Value
4.6
1 - 8 of 14 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
2 years 1 day ago

Great product and helped out

Review Questions: 
Province: Alberta
Age: 35-44
Review Text: 
This is a great product because my son needed to feel better for his hockey try out. This worked great and he skated well.
Nickname: 
Hockeydad74
Location: 
Red deer
Helpfulness Count: 
10 out of 14 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 7 months ago

This All-In-One Really Works

Review Text: 
This product really helped soothe my boys' dry coughs so that they were able to sleep soundly through the night. No complaints about the flavour. I love that it's an all-in-one and addresses so many symptoms, especially fever relief. I would recommend this product and purchase it again in the future.
Nickname: 
Oogachucka5
Location: 
Helpfulness Count: 
5 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 4 months ago

Benylin kids

Review Text: 
Great cough syrup for kids.pleasant flavor.
Nickname: 
serena123
Location: 
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 6 months ago

Great cough syrup

Review Text: 
Great for kids,multi relief and nice flavor
Nickname: 
serena1
Location: 
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 3 weeks ago

Very good

Review Text: 
I like that this product does what it ways and comes in a flavour that my kids like.
Nickname: 
Bessie
Location: 
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 2 weeks ago

awesome quality

Review Text: 
this product is very effective and one of awesome products available in market.
Nickname: 
bareera
Location: 
Helpfulness Count: 
2 out of 3 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 1 month ago

My son likes the taste

Review Text: 
When my son is sick he doesn't like most medicine. He likes the taste of this one and it works so he can get some sleep.
Nickname: 
SunKitty
Location: 
Helpfulness Count: 
2 out of 3 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 5 months ago

Good product

Review Text: 
I like this product and recommend to all
Nickname: 
himachal
Location: 
Helpfulness Count: 
2 out of 4 people found this review helpful.
Report: